MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORGRIP TUBE RETENTION SYSTEM; DH CPK CORGRIP TUBE RETENTION

AVANOS MEDICAL INC. CORGRIP TUBE RETENTION SYSTEM; DH CPK CORGRIP TUBE RETENTION
Model Number 25-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Device Embedded In Tissue or Plaque (3165)
Date of Event 04/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 09 jun 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced different incidents, which were associated with separate units, involving different patients.This is the second of two reports.Refer to 3011270181-2026-00084 for the first report.The customer reported a pressure injury associated with use of a tube retention system.Additional information received on may 20, 2026, reported that the retention tether became embedded in the patient's skin, with skin reportedly growing over the tether.The condition was identified during removal of the feeding tube and retention system on (b)(6) 2026.The device had reportedly been placed at another facility on (b)(6) 2026.No patient demographic information, medical intervention details, or patient outcome information were provided.

Brand Name
CORGRIP TUBE RETENTION SYSTEM
Common Device Name
DH CPK CORGRIP TUBE RETENTION
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
MEDICAL MURRAY, INC.
540 capital drive
suite 150
lake zurich IL 60047
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25448993
Report Number3011270181-2026-00085
Device Sequence Number21209924
Product Code KNT
UDI-Device Identifier00350770005997
UDI-Public(01)00350770005997
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K133599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-010
Device Catalogue Number25-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown